we have had some beautiful sunny weather which I hope lifts the spirits for some people. I'm asked sometimes if the weather makes a difference to RA. all I ever say is that when it is warm and dry and you are in pain mentally it feels better than if it was cold wet and grey. I did meet someone once who said heat made her RA worse. Anyway I've just had blood tests done to look at why I am feeling sick dizzy can't think straight headaches. Well they are normal which is obviously good news, but that means it may be the steroids or even the anti depressant I am on. So now its back to the Dr to see what he thinks. I've been on steroids since just before Christmas. Only a tiny dose 5mg a day. Well as you know with steroids the feeling of losing the pain and stiffness was such a relief, and when I reacted badly to methotrexate they kept me on the steroid until now. I was feeling pretty good until two weeks ago when I started to get the symptoms I described above. My Rheumy has wanted me to stop them before I see him in two weeks to look at the next drug to try. I hope that if it is steroid side effects that I am experiencing then they will stop once I stop the tablets. I have been totally knocked out the last couple of weeks, I feel dizzy my balance is bad I can't concentrate, I have to think about what I am saying, my memory is bad, so drowsy I could sleep at any moment. even though my RA symptoms are suppressed I can't function like this. Is it likely that you would get steroid side effects after 3 months of using them. Why am I so sensitive to drugs? no one wants to have to take the drugs but I just want something to work that doesn't give me intolerable side effects. trying to stay positive and not fall asleep! Thanks for listening, and hope the sun is shining with you.
Last edited by maywing
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.